# SDR FDKA200712390

- Difficulty date: December 8, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,708 hours, 14,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 3634001019
- Part serial: 02052
- Condition: Failed
- Location: Te Flaps
- Part time: 11,821 hours, 10,991 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON RIC (1901 PHX LCL) - FLAPS FAILED AT 45 DEGREES.  MX REMOVED AND REPLACED RT FLAP FLEX SHAFT.
